MathSciNet Relay Station
MathSciNet bibliographic data
MR1738178 42B20 (44A12)
Bak, Jong-Guk An $L^p\text{-}L^q$ estimate for Radon transforms associated to polynomials. Duke Math. J. 101 (2000), no. 2, 259–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement